×

Found 262 Documents (Results 1–100)

100
MathJax

Approximate solutions of one abstract Cauchy problem. (English. Russian original) Zbl 1458.35278

J. Math. Sci., New York 253, No. 2, 230-241 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 341-349 (2019).
MSC:  35L90 35L15
PDF BibTeX XML Cite
Full Text: DOI

Extended Gevrey regularity via the short-time Fourier transform. (English) Zbl 1452.46028

Boggiatto, Paolo (ed.) et al., Advances in microlocal and time-frequency analysis. Contributions of the conference on microlocal and time-frequency analysis 2018, MLTFA18, in honor of Prof. Luigi Rodino on the occasion of his 70th birthday, Torino, Italy, July 2–6, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 455-474 (2020).
MSC:  46F05 35A18
PDF BibTeX XML Cite
Full Text: DOI arXiv

Analytic vectors in locally integrable structures. (English) Zbl 1236.35016

Barkatou, Y. (ed.) et al., Geometric analysis of several complex variables and related topics. Proceedings of the workshop, Marrakesh, Morocco, May 10–14, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5257-6/pbk). Contemporary Mathematics 550, 1-14 (2011).
MSC:  35B65 35F50
PDF BibTeX XML Cite

A result on analytical solutions of systems of grade-2 fluids in dimension 3. (Un résultat sur les solutions analytiques des systèmes de fluides de grade deux en dimension 3.) (French) Zbl 1311.35229

Dogbe, Christian (ed.) et al., Actes des colloques “EDP-Normandie”, Caen 2010 – Rouen 2011. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-0-6/pbk). Normandie-Mathématiques, 291-297 (2010).
PDF BibTeX XML Cite

Affine ultraregular generalized functions. (English) Zbl 1201.46039

Kamiński, Andrzej (ed.) et al., Linear and non-linear theory of generalized functions and its applications. Proceedings of the Banach Center conference, Bȩdlewo, Poland, September 2–8, 2007. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-07-2/pbk). Banach Center Publications 88, 39-53 (2010).
MSC:  46F30 35A18 46F10
PDF BibTeX XML Cite
Full Text: DOI arXiv

On relationship between classes of \((\psi,\overline{\beta})\)-differentiable functions and Gevrey classes. (Russian, English) Zbl 1224.42008

Ukr. Mat. Zh. 61, No. 1, 140-144 (2009); translation in Ukr. Math. J. 61, No. 1, 171-177 (2009).
MSC:  42A10 42A16 26E10
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of the Cauchy problem for some degenerate hyperbolic operators. (English) Zbl 1101.35058

Boggiatto, Paolo (ed.) et al., Pseudo-differential operators and related topics. Papers based on lectures given at the international conference, Växjö University, Sweden, June 22 to June 25, 2005. Basel: Birkhäuser (ISBN 3-7643-7513-2/hbk). Operator Theory: Advances and Applications 164, 23-41 (2006).
MSC:  35L80 35L15 35S05 35A05
PDF BibTeX XML Cite

Local solvability for partial differential equations with multiple characteristics. (English) Zbl 1069.35004

Chuong, N. M. (ed.) et al., Abstract and applied analysis. Proceedings of the international conference, Hanoi, Vietnam, August 13–17, 2002. River Edge, NJ: World Scientific (ISBN 981-238-944-X/hbk). 257-270 (2004).
MSC:  35A07
PDF BibTeX XML Cite

Cauchy problem in generalized Gevrey classes. (English) Zbl 1024.35063

Picard, Rainer (ed.) et al., Evolution equations. Propagation phenomena, global existence, influence on non-linearities. Based on the workshop, Warsaw, Poland, July 1-July 7, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 60, 269-278 (2003).
MSC:  35L40
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification